Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Demension and measure


Author: Jussi Väisälä
Journal: Proc. Amer. Math. Soc. 76 (1979), 167-168
MSC: Primary 54F45; Secondary 28A75, 54C25
MathSciNet review: 534412
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a new characterization, based on Hausdorff measure, for the demension of a compact set in a euclidean space.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54F45, 28A75, 54C25

Retrieve articles in all journals with MSC: 54F45, 28A75, 54C25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1979-0534412-1
PII: S 0002-9939(1979)0534412-1
Article copyright: © Copyright 1979 American Mathematical Society